MAUDE Adverse Event Report: ARTHREX, INC. DISP KIT, STR, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP KIT, STR, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP KIT, STR, KNOTLESS HIP FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-3636h self bunching 1.8 knotless hip fibertak inserter broke during implantation.Additionally, the straight drill guide from an ar-3638dhs disposables kit also broke inside the patient.All the broken fragments were removed, and the case was completed; nothing further was implanted.This was discovered during a hip labral repair procedure on (b)(6) 2024.The case was delayed around fifteen minutes.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is misaligned insertion, which involves prying/leveraging the device during insertion.

Brand Name
DISP KIT, STR, KNOTLESS HIP FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19194025
Report Number1220246-2024-02476
Device Sequence Number7620871
Product Code LXH
UDI-Device Identifier00888867295551
UDI-Public00888867295551
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP KIT, STR, KNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638DHS
Device Lot Number15082382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown